# SDR AUS20020295

- Difficulty date: March 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Diaphragm
- Part number: 2540888
- Condition: Damaged
- Location: Engine Fuel Dist
- Part time: 6,561 cycles
- Component: Engine Fuel Dist, Bendix, 25241784
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE MANIFOLD VALVE DIAPHRAGM TORN. LENGTH OF TEAR APPROXIMATELY 12.7MM (0.5IN).
